# SDR ERKR201000316

- Difficulty date: October 18, 2010
- Submitted: October 27, 2010
- Operation: General aviation
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N344AS
- Make and model: Boeing 747446
- Aircraft serial: 24423
- Aircraft time: 80,314 hours, 12,671 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Discharged
- Location: Escape Slide
- Component: Slide
- Component part number: 7A1323114
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(ERKR) RT UPPER DECK SLIDE INFLATION BOTTLE DISCHARGED WHILE SITTING IN SHIPPING AREA. SLIDE WAS REMOVED FOR SHIPMENT TO O/H, ALL SAFETY PRECAUTIONS WERE OBSERVED AND IN PLACE. OUTSIDE AMBIENT TEMPERATURE WAS 50-85 DEGREES FAHRENHEIT AND SUNNY. 1 DAY AFTER REMOVAL FROM ACFT A LOUD NOISE WAS HEARD AND THE BOTTLE PRESSURE WAS "0". THE BOTTLE WAS INSPECTED AFTER OCCURRENCE AND NO VISIBLE SIGNS OF DISTRESS OR MALFUNCTION. LAST INSPECTED JULY 5, 2010
